| Model Number |
FR2110X14B |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of the internal or detachable li-ion battery is not charging due to a hardware fault for grater then 1 minute, soft_power_fail and the internal li-ion battery is depleted is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.
Event or Problem Description
The trilogy evo ventilator was returned to the third-party service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device error codes in relation to (the internal or detachable li-ion battery is not charging due to a hardware fault for greater then 1 minute, soft_power_fail and the internal li-ion battery is depleted) were observed in the device event log.In conclusion the detachable battery was replaced to resolve the issues.Additionally, during the service of the device, components were replaced as part of maintenance of the device.The software was upgraded to version 1.06.15.00.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.